# SDR SWI2024F00714

- Difficulty date: May 25, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT HINGE LUG, THE HOLE FOR THE ROLL PIN IS GAUGED / WORN.    COMPLIED WITH REO 670-52-11-1391 REV -- , DATED 2024-06-24 STEPS 1-7, OPENED UP AND/OR REAMED LUG HOLE ON UPPER AND LOWER SURFACES TO 0.125" - 0.129", RESTORED FINISH, INSTALLED NEW SPRING PIN P/N MS16562-220 AND MARKED REWORKED PIANO HINGE DOOR SIDE TO SHOW INCORPORATION OF THIS REO.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
